# SDR GTIA031033

- Difficulty date: November 24, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT RUDDER PEDAL FLOOR PANEL CRACKED.  REPAIRED COCKPIT RUDDER PEDAL FLOOR PANEL.  (M)
